# SDR SWAA2018062723130

- Difficulty date: June 23, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 57,590 hours, 16,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 149A7519
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT FLOOR BOARD ATTACH POINTS BETWEEN BS 334 TO BS 360, LBL 10.  REPAIRED SUPPORT PER SRM.
